# SDR UPS08853297

- Difficulty date: August 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STRINGER 65 TO FRONT SPAR Z-FITTING CRACK AT NR 1 ALT THRU ACCESS PANEL  505B.  REMOVE AND REPLACE Z-FITTING IAW SRM 51-1-8, 51-3-1, 51-1-24, 51-1-20 D.
